Aa
A
A
Close
5441042_tn?1368013373
belly pain
Having mild pain in my belly fat, between my belly button and my hip bone.  The pain was in my side between my right hip and rib. What could be causing this?
Cancel
4 Answers
Page 1 of 1
351246_tn?1379685732
Hi!
Well, there can be many causes for this pain such as muscle pull, colitis, IBS or trapped gas. However, since it is in right side and in appendix area, it is important to rule out appendicitis immediately. Please consult your doctor regarding this or go to the ER. Hope this helps. Take care!

The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Comment
Cancel
351246_tn?1379685732
Comment
Comment
Submit Comment
1326416_tn?1370930601
Try pushing down and massaging the areas where you are having the pain. If it is gas, I find this sometimes helps to "send it along it's way"! Good luck.

P.S.--Please don't ignore the doctor's advice regarding possible appendicitis.
      shinty
Comment
Cancel
1326416_tn?1370930601
Comment
Comment
Submit Comment
5441042_tn?1368013373
Its not a bad pain, its more anoying if anything. It has been happening the week before my period for a couple months now. The pain in my side has went away but now I have a very mild pain beside my belly button,  it feels like ive hit it. It doesn't feel like it is inside my stomach but on my skin or just beloe my skin like in my fat  tissue. No fever, or loss of appetite. Dont have diarrhea or trouble passing gas or anything like that.
Comment
Cancel
5441042_tn?1368013373
Comment
Comment
Submit Comment
5441042_tn?1368013373
Also when I press on my belly it only mildy hurts in the skin /fat part,  not down in my stomach. I am not th type of person that goes to drs or even tskes meds for much. I rarely take Tylenol for pain. The only meds I do take is birth control. Does anyone think this may be a side affect of the b.c?
Comment
Cancel
5441042_tn?1368013373
Comment
Comment
Submit Comment
Your Answer
5441042_tn?1368013373
Answer
Know how to answer? Tap here to leave your answer...
Answer
belly pain
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Pain Management Community Resources